Cookies?
Library Header Image
LSE Research Online LSE Library Services

Countable additivity and the foundations of Bayesian statistics

Howard, John V. (2006) Countable additivity and the foundations of Bayesian statistics. Theory and Decision, 60 (2-3). pp. 127-135. ISSN 0040-5833

Full text not available from this repository.
Identification Number: 10.1007/s11238-005-4594-9
Item Type: Article
Official URL: http://www.springerlink.com/content/100341/
Additional Information: © 2006 Springer
Subjects: H Social Sciences > H Social Sciences (General)
Sets: Research centres and groups > Management Science Group
Date Deposited: 19 Aug 2008 12:28
Last Modified: 06 Jun 2012 17:16
URI: http://eprints.lse.ac.uk/id/eprint/16746

Actions (login required)

View Item View Item